# SDR GLAB2002100

- Difficulty date: July 3, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 13,669 hours, 17,271 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 96150H8591
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO'S WINDSHIELD CRACKED.  REMOVED AND REPLACED WINDSHIELD.
